Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of almost translation invariant ultrafilters on any semigroup


Author: Talin Papazyan
Journal: Proc. Amer. Math. Soc. 107 (1989), 1133-1135
MSC: Primary 54A25; Secondary 04A20
DOI: https://doi.org/10.1090/S0002-9939-1989-0987613-9
MathSciNet review: 987613
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a short ultrafilter proof of a result which has applications in combinatorial number theory and which has previously relied on the theory of compact semigroups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A25, 04A20

Retrieve articles in all journals with MSC: 54A25, 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0987613-9
Keywords: Ultrafilters
Article copyright: © Copyright 1989 American Mathematical Society